# SDR CALA2013041800233

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 65,296 hours, 6,679 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943D
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE ODOR OF BURNING INSULATION BETWEEN DOOR 3 L-R & 2 L-R.  RAN THE SMOKE FIRE, OR FUMES CHECK LIST.  ODOR CLEARED ON & TOTALLY AFTER 2.5 MINUTES. CONTACTED MX CONTROL & DISPATCH VIA SATCOM.  INSPECTED CEILING LT, LAV LT AND BALLAST, DOOR HEATER, IFE SYS WITH POWER ON.  RECIRCULATION FAN WITH BREED ON IAW MM TASK 05-51-58-800-801C3.  FOUND LOWER LT RECIRC FAN FAULT.
